Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004 (2004), Issue 8, Pages 651-682
http://dx.doi.org/10.1155/S1085337504311048

Local solvability of a constrainedgradient system of total variation

1Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan
2Department of Mathematics, University of Sussex, Brighton BN1 9QH, UK
3Department of Mathematical Science, Common Subject Division, Muroran Institute of Technology, 27-1 Mizumoto-cho, Muroran 050-8585, Japan

Received 9 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yoshikazu Giga, Yohei Kashima, and Noriaki Yamazaki, “Local solvability of a constrainedgradient system of total variation,” Abstract and Applied Analysis, vol. 2004, no. 8, pp. 651-682, 2004. doi:10.1155/S1085337504311048